| Catalog Number |
4002C1660 |
| Medical Device Problem Code |
Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2018-01740.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a renal arteriovenous fistula using penumbra coils 400 (pc400s) and a penumbra coils 400 detachment handle (handle).During the procedure, the physician advanced a pc400 in the target vessel and used a handle to detach it; however, the black alignment zone (pet lock) was not separated.The physician then made a few more attempts but the pc400 still did not detach.The procedure was completed using a new handle and the same pc400.There was no report of an adverse effect to the patient.